ADVERTISEMENT

Q. I masturbate vigorously, and now I have pain in the penis. Please help.

Answered by
Dr. Dr. Vaishnav Ganesan
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 24, 2021 and last reviewed on: Aug 14, 2021

Hi doctor,

I am a 24-year-old male. My concern is, I used to masturbate two to three times once in two days for the last two years. My masturbation technique will be very vigorous. That is, I used to stimulate my penis for more than half an hour. My problem is nowadays, I am getting pain on the penis whenever it is erected. But there is nothing wrong with my erection, and I can see more veins on my penis. Is it normal? Whether should I change my technique nor stop masturbation? Is my pain in my penis nerve is a concern? Kindly give your opinion.

#

Hi,

Welcome to icliniq.com.

I would say that the change in your penis and the pain is mainly due to your masturbating method. The need for more blood and muscle mass is the reason for visualizing the extra veins. I would suggest you stop masturbating for at least 10 to 14 days. You will feel better. When you masturbate after this period of abstinence, do it gently. You will have to change your method of masturbation to prevent such episodes.

Do you have any injuries on the shaft of the penis, like peeled or dry skin? Sometimes, the girth may have increased due to rigorous masturbating. Do you notice any such increase? If so, do not worry. That is the reason for the increase in the veins. Please get back to me after five days as to how you are.

I hope this was helpful.



Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Is masturbation the reason for my premature ejaculation?

I am suffering from premature ejaculation ... Kindly suggest medicine for premature ejaculation ...   Read full

How to manage pain in penis?

.. the infection involving right testis, right sperm tube and both sides of groin lymph nodes. Please get a urine routine and culture test done. From the list of medications, I do not see any antibiotic. I suggest you start capsule Doxycycline 100 m...   Read full

During masturbation, the penis goes flaccid just before ejaculation. Kindly help.

While masturbating, roughly 10 seconds before the expected ejaculation, the penis goes flaccid which is very frustrating ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.